Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on the intersection of shells

Author: W. J. Stiles
Journal: Proc. Amer. Math. Soc. 19 (1968), 831-833
MSC: Primary 46.10
MathSciNet review: 0228994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Klee, A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673-674. MR 0078661 (17:1227c)
  • [2] J. Lindenstrauss, Extension of compact operators, Mem. Amer. Math. Soc. No. 48 (1964). MR 0179580 (31:3828)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society